# SDR ESPADA20091

- Difficulty date: January 30, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N56PA
- Make and model: Lear 36A
- Aircraft serial: 023
- Aircraft time: 14,825 hours, 8,391 cycles
- Engine: Garrtt TFE73122B
- Engine time: 12,682 hours, 7,233 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 30728851
- Part serial: 41991423474
- Condition: Separated
- Location: Accy Gearbox
- Part time: 4,736 hours, 1,929 cycles
- Component: Accy Gearbox, Garrtt
- Component part number: 30700034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB TFE731-72-3696 (REPLACEMENT OF AIR/OIL SEPARATOR IN THE ACCESSORY GEARBOX) FOUND THE FWD PART OF THE BALL BEARING CAGE SEPARATED FROM THE AFT STARTER GEAR SHAFT BEARING.
